# SDR ABXA010702

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 52,909 hours, 57,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION PEANUT LIGHTS CAME ON AFTER ENGINE START AND ON AIRCRAFT POWER.  NO ABNORMAL ANNUNCIATOR PANEL INDICATIONS.  FOUND LOOSE TERMINAL AT EMERGENCY LIGHT CIRCUIT BREAKER.  TIGHTENED TERMINAL.  OPS CHECKED GOOD IAW DC-9 MM 33-50-00-00.
